Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/97316
Title: Some properties of composition operators on entire Dirichlet series with real frequencies
Authors: Hou, Xiaolu.
Khoi, Le Hai.
Issue Date: 2012
Source: Hou, X.,& Khoi, L. H. (2012). Some properties of composition operators on entire Dirichlet series with real frequencies. Comptes Rendus Mathematique, 350(3-4), 149-152.
Series/Report no.: Comptes rendus mathematique
Abstract: In this Note we consider some problems for composition operators on a class of entire Dirichlet series with real frequencies in the complex plane whose Ritt order is zero and logarithmic orders are finite. Criteria for action and boundedness of such operators are given.
URI: https://hdl.handle.net/10356/97316
http://hdl.handle.net/10220/13079
DOI: http://dx.doi.org/10.1016/j.crma.2012.01.023
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.